# SDR SWAA102325

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 38,829 hours, 22,282 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW3654
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENGINE COMPRESSOR STALLED.  REMOVED AND REPLACED NR 1 ENGINE HMU PER MM.
